MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-0032
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 07/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific via an article that a retrospective study conducted between july 2023 and june 2025 evaluated the safety and efficacy of transurethral water vapor energy therapy (wave) in patients with benign prostatic hyperplasia who also had prostate cancer.A total of 8 patients aged 66 to 83 years (median 75) were included from a larger cohort of 189 patients.Wave was performed for the treatment of benign prostatic hyperplasia and not for prostate cancer.One adverse event of transient hematuria with clots following catheter removal was reported in a patient receiving anticoagulant therapy who underwent concurrent biopsy.No device malfunctions were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
No additional information or visual evidence was available for review.The device was not returned; therefore, no product analysis could be performed and the reported event could not be confirmed.If the device is returned in the future, the investigation may be reopened.The risk review confirmed that hematuria is a known event and is documented within the product risk analysis as part of the acceptable risk profile.Labeling includes information identifying hematuria as a potential adverse event associated with the procedure.No device malfunction was reported.Based on the reported clinical information and investigation findings, the most probable root cause is an adverse event related to the procedure.Contributing factors may include procedural conditions such as concurrent biopsy and the use of anticoagulant therapy.No further action or escalation is required.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
marlborough MN 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25260069
Report Number2124215-2026-27801
Device Sequence Number10512116
Product Code KNS
UDI-Device Identifier00191506006785
UDI-Public(01)00191506006785
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Literature,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM006D2201-0032
Device Catalogue NumberM006D2201-0032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexUnknown